Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 2438 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 2006  |  Volume : 17  |  Issue : 1  |  Page : 58-61
Treatment of Tacrolimus-associated thrombotic microangiopathy in renal transplant recipient with fresh frozen plasma: A case report


Unit of Nephrology, Military Hospital of Tunis, Tunisia

Correspondence Address:
Harzallah Kais
Unit of Nephrology Military Hospital of Tunis 1008 Tunis
Tunisia
Login to access the Email id


PMID: 17297539

Rights and Permissions

Thrombotic microangiopathy (TMA) is a rare serious adverse reaction of calcineurin inhibitors, tacrolimus and cyclosporin. We report a case of a young male renal transplant recipient treated with tacrolimus, who developed TMA. Treatment included discontinuation of tacrolimus, increasing the dose of mycophenolate mofetil and infusion of fresh-frozen plasma. This was followed by normalization of renal function and dis­appearance of proteinuria. The remission has been sustained after a follow-up of nine months.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed6477    
    Printed80    
    Emailed0    
    PDF Downloaded507    
    Comments [Add]    

Recommend this journal